RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2003, Volume 3, Number 4, Pages 1293–1305 (Mi mmj132)  

This article is cited in 5 scientific papers (total in 5 papers)

Classification of integrable Benjamin–Ono-type equations

A. V. Mikhailovab, V. S. Novikova

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b University of Leeds

Abstract: Integrable generalisations of the Benjamin–Ono equation are constructed. The integrable equations of this type are classified by using the perturbative symmetry approach.

Key words and phrases: Soliton theory, integrable equations, Benjamin–Ono-type equations, symmetry approach.

DOI: https://doi.org/10.17323/1609-4514-2003-3-4-1293-1305

Full text: http://www.ams.org/.../abst3-4-2003.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 37KXX, 70EXX
Received: March 3, 2003
Language:

Citation: A. V. Mikhailov, V. S. Novikov, “Classification of integrable Benjamin–Ono-type equations”, Mosc. Math. J., 3:4 (2003), 1293–1305

Citation in format AMSBIB
\Bibitem{MikNov03}
\by A.~V.~Mikhailov, V.~S.~Novikov
\paper Classification of integrable Benjamin--Ono-type equations
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 4
\pages 1293--1305
\mathnet{http://mi.mathnet.ru/mmj132}
\crossref{https://doi.org/10.17323/1609-4514-2003-3-4-1293-1305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058800}
\zmath{https://zbmath.org/?q=an:1051.35096}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208594400005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj132
  • http://mi.mathnet.ru/eng/mmj/v3/i4/p1293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hone A.N.W., Novikov V.S., “On a functional equation related to the intermediate long wave equation”, J. Phys. A, 37:32 (2004), L399–L406  crossref  mathscinet  zmath  adsnasa  isi
    2. Guha P., “Euler-Poincaré formalism of (two component) Degasperis–Procesi and Holm–Staley type systems”, J. Nonlinear Math. Phys., 14:3 (2007), 390–421  crossref  mathscinet  adsnasa  isi
    3. van der Kamp P.H., “Global classification of two-component approximately integrable evolution equations”, Found. Comput. Math., 9:5 (2009), 559–597  crossref  mathscinet  zmath  isi
    4. J. P. Wang, “Representations of $\mathfrak{sl}(2,\mathbb{C})$ in category $\mathcal O$ and master symmetries”, Theoret. and Math. Phys., 184:2 (2015), 1078–1105  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Tian K., Wang J.P., “Symbolic Representation and Classification of N=1 Supersymmetric Evolutionary Equations”, Stud. Appl. Math., 138:4 (2017), 467–498  crossref  mathscinet  zmath  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:252
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019